MathSciNet Relay Station
MathSciNet bibliographic data
MR2411473 (2009e:53087) 53C50 (53C80 83C57)
Galloway, Gregory J. Rigidity of marginally trapped surfaces and the topology of black holes. Comm. Anal. Geom. 16 (2008), no. 1, 217–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement